Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9509
Title: A fast preconditioned iterative algorithm for the electromagnetic scattering from a large cavity
Authors: Li, C
Qiao, Z 
Keywords: Compact finite difference scheme
Electromagnetic scattering
Preconditioned Krylov subspace
Issue Date: 2012
Publisher: Springer/Plenum Publishers
Source: Journal of scientific computing, 2012, v. 53, no. 2, p. 435-450 How to cite?
Journal: Journal of Scientific Computing 
Abstract: In this paper, a fast preconditioned Krylov subspace iterative algorithm is proposed for the electromagnetic scattering from a rectangular large open cavity embedded in an infinite ground plane. The scattering problem is described by the Helmholtz equation with a nonlocal artificial boundary condition on the aperture of the cavity and Dirichlet boundary conditions on the walls of the cavity. Compact fourth order finite difference schemes are employed to discretize the bounded domain problem. A much smaller interface discrete system is reduced by introducing the discrete Fourier transformation in the horizontal and a Gaussian elimination in the vertical direction, presented in Bao and Sun (SIAM J. Sci. Comput. 27:553, 2005). An effective preconditioner is developed for the Krylov subspace iterative solver to solve this interface system. Numerical results demonstrate the remarkable efficiency and accuracy of the proposed method.
URI: http://hdl.handle.net/10397/9509
DOI: 10.1007/s10915-012-9580-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Jun 19, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Jun 22, 2017

Page view(s)

21
Last Week
0
Last month
Checked on Jun 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.